gynecologist-icon
Delayed periods due to duphaston tablet
I have been taking duphaston tablet from 16th day for 15days as prescribed by the docter.my periods were due yesterday ,I took a pregnancy test today morning but it was negative and I don't have any pregnancy symptoms. My periods always come clockwise. Can my periods be delayed due to taking dupaston tablet or is there a chance that I may have conceived?
72381 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may be either of two just wait for 3 more days if no period recheck urine test in morning.
Answered
Flag this Answer
Flag this answer
13/15 people found this helpful
Was this answer helpful?

This question featured in :

Periods after stopping duphaston Reasons for delayed periods Side effects of delayed periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.